Hello, everyone. I've been lurking for a long time, but this is my first post. I finally did the Health Diagnostics methylation panel, which showed low reduced glutathione, high oxidized glutathione, low SAM, high SAH, and low folate at every step of its path. I took this as a green light to begin folate/B12 supplementation. Two weeks ago I started 1mg m-B12, 4.3mg ad-B12, and 800mcg methylfolate daily. Basic cofactors were already in place, including lots of potassium. Around one week ago the negative effects began: psoriasis-like rashes, joint pain, loose stools, buzzing in the feet (a symptom from years ago which I considered cured), motor impairment, increased agitation and anxiety. Three days ago the tension became severe. In addition, I began to feel very foggy, weak, dizzy, nauseated, and cold. Yesterday, I stopped the folate and B12. I know that this raises conflicting opinions. Many would say that these effects mean that the methylfolate dose was too high, too fast, and the right thing to do is back off. Others would call this a donut hole and say press on. I welcome thoughts on what I have written thus far. But I have a more specific question: For years, one thing that has worked reliably to calm me down is GABA -- specifically, PharmaGABA, which is supposed to be able to cross the blood-brain barrier. When I wake up at night and cannot go back to sleep, a 250mg capsule of PharmaGABA usually does the trick. Sometimes I combine it with theanine. It takes about 10 minutes to kick in, and I feel the effect distinctly. Two nights ago, for the first time ever, supplemental GABA had a strong stimulatory effect. Last night I tried it again with the same unpleasant result. My nervous system has been raging ever since, and I would have to say that this is the worst I've felt in more than a year. Of course, I am alarmed that an indispensable ally has turned against me, and I worry about how I will be able to sleep. But it seems to me that this could be a crucially important clue -- if I could figure out what it means. Why would two weeks of m-B12/ad-B12/methylfolate cause GABA to reverse its effect? Guessing wildly, perhaps the B12/folate drove all of my dopamine to norepinephrine/epinephrine, and then the GABA inhibited dopamine further? Does anyone have a good enough understanding of the relevant systems to venture a hypothesis?